March  2017, 7(1): 89-94. doi: 10.3934/naco.2017005

The soft landing problem for an infinite system of second order differential equations

1. 

Department of Mathematics and Institute for Mathematical Research, Universiti Putra Malaysia, Serdang, Malaysia

2. 

Department of Informatics, Tashkent University of Information Technologies, Tashkent, Uzbekistan

* Corresponding author: Gafurjan Ibragimov

Received  January 2016 Published  February 2017

We study a soft landing differential game problem for an infinite system of second order differential equations. Control functions of pursuer and evader are subject to integral constraints. The pursuer tries to obtain equations $z(τ)=0$ and $\dot z(τ)=0$ at some time $τ > 0$ and the purpose of the evader is opposite. We obtain a condition under which soft landing problem is not solvable.

Citation: Gafurjan Ibragimov, Askar Rakhmanov, Idham Arif Alias, Mai Zurwatul Ahlam Mohd Jaffar. The soft landing problem for an infinite system of second order differential equations. Numerical Algebra, Control and Optimization, 2017, 7 (1) : 89-94. doi: 10.3934/naco.2017005
References:
[1]

J. AlbusA. MeystelA. A. ChikriiA. A. Belousov and A. I. Kozlov, Analytical method for solution of the game problem of soft landing for moving objects, Cybernetics and Systems, 37 (2001), 75-91.  doi: 10.1023/A:1016620201241.

[2]

A. A. Chikrii and A. A. Belousov, Game problem of "soft landing" for second-order systems, Journal of Mathematical Sciences, 139 (2006), 6997-7012.  doi: 10.1007/s10958-006-0402-5.

[3]

K. G. GuseinovA. A. Neznakhin and V. N. Ushakov, Approximate construction of attainability sets of control systems with integral constraints on the controls, Journal of Applied Mathematics and Mechanics, 63 (1999), 557-567.  doi: 10.1016/S0021-8928(99)00070-2.

[4]

G. I. Ibragimov, An optimal pursuit problem in systems with distributed parameters, Cybernetics and Prikladnaya Matematika i Mekhanika, 66 (2002), 753-759.  doi: 10.1016/S0021-8928(02)90002-X.

[5]

G. I. IbragimovF. Allahabi and A. Sh. Kuchkarov, pursuit problem in an infinite system of second-order differential equations, Ukrainian Mathematical Journal, 65 (2014), 1203-1216.  doi: 10.1007/s11253-014-0852-8.

[6]

G. I. Ibragimov, A problem of damping of oscillation system in presence of disturbance, Uzbek Math. Journal, Tashkent, 1 (2005), 34-45. 

[7]

G. I. Ibragimov, The optimal pursuit problem reduced to an infinite system of differential equations, J. Appl Math Mech, 77 (2013), 470-476.  doi: 10.1016/j.jappmathmech.2013.12.002.

[8]

G. I. Ibragimov, Optimal pursuit time for a differential game in the hilbert space, Science Asia, 39S (2013), 25-30. 

[9]

G. I. IbragimovM. TukhtasinovR. M. Hasim and I. A. Alias, A Pursuit problem described by infinite system of differential equations with coordinate-wise integral constraints on control functions, MJMS, 9 (2015), 67-76. 

[10]

G. I. Ibragimov, On the optimal pursuit game of several pursuers and one evader, Prikladnaya Matematika I Mekhanika, 62 (1998), 199-205.  doi: 10.1016/S0021-8928(98)00024-0.

[11]

G. I. IbragimovA. Azamov and M. Khakestari, Solution of a linear pursuit-evasion game with integral constraints, ANZIAM J, 52 (2011), E59-E75.  doi: 10.1017/S1446181111000538.

[12]

A. S. KuchkarovG. I. Ibragimov and M. Khakestari, On a linear differential game of optimal approach of many pursuers with one evader, Journal of Dynamical and Control Systems, 19 (2013), 1-15.  doi: 10.1007/s10883-013-9161-z.

[13]

M. S. Nikolskii, The direct method in linear differential games with integral constraints, Controlled systems, IM, IK, SO AN SSSR, 2 (1969), 49-59. 

[14]

N. N. Petrov and I. N. Shuravina, On the "soft" capture in one group pursuit problem}, Journal of Computer and Systems Sciences International, 48 (2009), 521-526.  doi: 10.1134/S1064230709040042.

[15]

N. Y. Satimov and M. Tukhtasinov, On game problems for second-order evolution equations, Russian Mathematics (Iz. VUZ), 51 (2007), 49-57.  doi: 10.3103/S1066369X07010070.

[16]

N. Y. Satimov and M. Tukhtasinov, On some game problems for first-order controlled evolution equations, Differentsial'nye Uravneniya, 41 (2005), 1114-1121. doi: 10.1007/s10625-005-0263-6.

show all references

References:
[1]

J. AlbusA. MeystelA. A. ChikriiA. A. Belousov and A. I. Kozlov, Analytical method for solution of the game problem of soft landing for moving objects, Cybernetics and Systems, 37 (2001), 75-91.  doi: 10.1023/A:1016620201241.

[2]

A. A. Chikrii and A. A. Belousov, Game problem of "soft landing" for second-order systems, Journal of Mathematical Sciences, 139 (2006), 6997-7012.  doi: 10.1007/s10958-006-0402-5.

[3]

K. G. GuseinovA. A. Neznakhin and V. N. Ushakov, Approximate construction of attainability sets of control systems with integral constraints on the controls, Journal of Applied Mathematics and Mechanics, 63 (1999), 557-567.  doi: 10.1016/S0021-8928(99)00070-2.

[4]

G. I. Ibragimov, An optimal pursuit problem in systems with distributed parameters, Cybernetics and Prikladnaya Matematika i Mekhanika, 66 (2002), 753-759.  doi: 10.1016/S0021-8928(02)90002-X.

[5]

G. I. IbragimovF. Allahabi and A. Sh. Kuchkarov, pursuit problem in an infinite system of second-order differential equations, Ukrainian Mathematical Journal, 65 (2014), 1203-1216.  doi: 10.1007/s11253-014-0852-8.

[6]

G. I. Ibragimov, A problem of damping of oscillation system in presence of disturbance, Uzbek Math. Journal, Tashkent, 1 (2005), 34-45. 

[7]

G. I. Ibragimov, The optimal pursuit problem reduced to an infinite system of differential equations, J. Appl Math Mech, 77 (2013), 470-476.  doi: 10.1016/j.jappmathmech.2013.12.002.

[8]

G. I. Ibragimov, Optimal pursuit time for a differential game in the hilbert space, Science Asia, 39S (2013), 25-30. 

[9]

G. I. IbragimovM. TukhtasinovR. M. Hasim and I. A. Alias, A Pursuit problem described by infinite system of differential equations with coordinate-wise integral constraints on control functions, MJMS, 9 (2015), 67-76. 

[10]

G. I. Ibragimov, On the optimal pursuit game of several pursuers and one evader, Prikladnaya Matematika I Mekhanika, 62 (1998), 199-205.  doi: 10.1016/S0021-8928(98)00024-0.

[11]

G. I. IbragimovA. Azamov and M. Khakestari, Solution of a linear pursuit-evasion game with integral constraints, ANZIAM J, 52 (2011), E59-E75.  doi: 10.1017/S1446181111000538.

[12]

A. S. KuchkarovG. I. Ibragimov and M. Khakestari, On a linear differential game of optimal approach of many pursuers with one evader, Journal of Dynamical and Control Systems, 19 (2013), 1-15.  doi: 10.1007/s10883-013-9161-z.

[13]

M. S. Nikolskii, The direct method in linear differential games with integral constraints, Controlled systems, IM, IK, SO AN SSSR, 2 (1969), 49-59. 

[14]

N. N. Petrov and I. N. Shuravina, On the "soft" capture in one group pursuit problem}, Journal of Computer and Systems Sciences International, 48 (2009), 521-526.  doi: 10.1134/S1064230709040042.

[15]

N. Y. Satimov and M. Tukhtasinov, On game problems for second-order evolution equations, Russian Mathematics (Iz. VUZ), 51 (2007), 49-57.  doi: 10.3103/S1066369X07010070.

[16]

N. Y. Satimov and M. Tukhtasinov, On some game problems for first-order controlled evolution equations, Differentsial'nye Uravneniya, 41 (2005), 1114-1121. doi: 10.1007/s10625-005-0263-6.

[1]

Abbas Ja'afaru Badakaya, Aminu Sulaiman Halliru, Jamilu Adamu. Game value for a pursuit-evasion differential game problem in a Hilbert space. Journal of Dynamics and Games, 2022, 9 (1) : 1-12. doi: 10.3934/jdg.2021019

[2]

Onur Alp İlhan. Solvability of some partial integral equations in Hilbert space. Communications on Pure and Applied Analysis, 2008, 7 (4) : 837-844. doi: 10.3934/cpaa.2008.7.837

[3]

Mahmoud M. El-Borai. On some fractional differential equations in the Hilbert space. Conference Publications, 2005, 2005 (Special) : 233-240. doi: 10.3934/proc.2005.2005.233

[4]

Onur Alp İlhan. Solvability of some volterra type integral equations in hilbert space. Conference Publications, 2007, 2007 (Special) : 28-34. doi: 10.3934/proc.2007.2007.28

[5]

Songtao Sun, Qiuhua Zhang, Ryan Loxton, Bin Li. Numerical solution of a pursuit-evasion differential game involving two spacecraft in low earth orbit. Journal of Industrial and Management Optimization, 2015, 11 (4) : 1127-1147. doi: 10.3934/jimo.2015.11.1127

[6]

Vianney Perchet, Marc Quincampoix. A differential game on Wasserstein space. Application to weak approachability with partial monitoring. Journal of Dynamics and Games, 2019, 6 (1) : 65-85. doi: 10.3934/jdg.2019005

[7]

Alain Bensoussan, Jens Frehse, Christine Grün. Stochastic differential games with a varying number of players. Communications on Pure and Applied Analysis, 2014, 13 (5) : 1719-1736. doi: 10.3934/cpaa.2014.13.1719

[8]

John A. Morgan. Interception in differential pursuit/evasion games. Journal of Dynamics and Games, 2016, 3 (4) : 335-354. doi: 10.3934/jdg.2016018

[9]

Yu Li, Kok Lay Teo, Shuhua Zhang. A new feedback form of open-loop Stackelberg strategy in a general linear-quadratic differential game. Journal of Industrial and Management Optimization, 2022  doi: 10.3934/jimo.2022105

[10]

Libin Mou, Jiongmin Yong. Two-person zero-sum linear quadratic stochastic differential games by a Hilbert space method. Journal of Industrial and Management Optimization, 2006, 2 (1) : 95-117. doi: 10.3934/jimo.2006.2.95

[11]

Ichrak Bouacida, Mourad Kerboua, Sami Segni. Controllability results for Sobolev type $ \psi - $Hilfer fractional backward perturbed integro-differential equations in Hilbert space. Evolution Equations and Control Theory, 2022  doi: 10.3934/eect.2022028

[12]

Bingyan Liu, Xiongbing Ye, Xianzhou Dong, Lei Ni. Branching improved Deep Q Networks for solving pursuit-evasion strategy solution of spacecraft. Journal of Industrial and Management Optimization, 2022, 18 (2) : 1223-1245. doi: 10.3934/jimo.2021016

[13]

Qi-shuai Wang, Pei Li, Ting Lei, Xiao-feng Liu, Guo-ping Cai. A Dimension-reduction method for the finite-horizon spacecraft pursuit-evasion game. Journal of Industrial and Management Optimization, 2022  doi: 10.3934/jimo.2022028

[14]

Daniel Alpay, Mihai Putinar, Victor Vinnikov. A Hilbert space approach to bounded analytic extension in the ball. Communications on Pure and Applied Analysis, 2003, 2 (2) : 139-145. doi: 10.3934/cpaa.2003.2.139

[15]

Anna Karczewska, Carlos Lizama. On stochastic fractional Volterra equations in Hilbert space. Conference Publications, 2007, 2007 (Special) : 541-550. doi: 10.3934/proc.2007.2007.541

[16]

P. Chiranjeevi, V. Kannan, Sharan Gopal. Periodic points and periods for operators on hilbert space. Discrete and Continuous Dynamical Systems, 2013, 33 (9) : 4233-4237. doi: 10.3934/dcds.2013.33.4233

[17]

Mostafa Mbekhta. Representation and approximation of the polar factor of an operator on a Hilbert space. Discrete and Continuous Dynamical Systems - S, 2021, 14 (8) : 3043-3054. doi: 10.3934/dcdss.2020463

[18]

Alexander Arguchintsev, Vasilisa Poplevko. An optimal control problem by parabolic equation with boundary smooth control and an integral constraint. Numerical Algebra, Control and Optimization, 2018, 8 (2) : 193-202. doi: 10.3934/naco.2018011

[19]

Térence Bayen, Alain Rapaport, Fatima-Zahra Tani. Optimal periodic control for scalar dynamics under integral constraint on the input. Mathematical Control and Related Fields, 2020, 10 (3) : 547-571. doi: 10.3934/mcrf.2020010

[20]

Jin-Mun Jeong, Seong-Ho Cho. Identification problems of retarded differential systems in Hilbert spaces. Evolution Equations and Control Theory, 2017, 6 (1) : 77-91. doi: 10.3934/eect.2017005

 Impact Factor: 

Metrics

  • PDF downloads (160)
  • HTML views (184)
  • Cited by (1)

[Back to Top]